# SDR CA010703002

- Difficulty date: June 11, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Boeing 737296
- Aircraft time: 50,809 hours, 48,128 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,444 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK IN FUSELAGE SKIN LEFT SIDE BETWEEN FUSELAGE STATIONS 747 AND 767, STRINGER 17L REPAIRED AS PER SRM 53-30-3, TABLE 1, METHOD 1, PAGES 87,88 & 88A.
